| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the colonovideoscope instrument was dirty during reprocessing.During the initial evaluation of the device, the connecting tube was observed to be sticky.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The device was returned to olympus for inspection, and the reported failure and failure identified during the inspection have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.